THE FINITE-ELEMENT APPROXIMATION OF A COUPLED REACTION-DIFFUSION PROBLEM WITH NON-LIPSCHITZ NONLINEARITIES

File Description SizeFormat 
The finite element approximation of a coupled reaction.pdfdefault249.95 kBAdobe PDFView/Open
Title: THE FINITE-ELEMENT APPROXIMATION OF A COUPLED REACTION-DIFFUSION PROBLEM WITH NON-LIPSCHITZ NONLINEARITIES
Authors: BARRETT, JW
WOOD, PA
Item Type: Journal Article
Issue Date: 1-Aug-1995
Citation: NUMER MATH Vol.( 71 ) No.( 2 ) pp 135 - 157
URI: http://hdl.handle.net/10044/1/1098
Publisher Link: http://dx.doi.org/10.1007/s002110050139
ISSN: 0029-599X
Start Page: 135
End Page: 157
Copyright Statement: © Springer-Verlag, 1995. The original publication is available at www.springerlink.com
Volume: 71
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx